| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to ventilate a 47-year-old male patient, the device stopped ventilating.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to the spm tubing becoming disconnected.The spm tube was reconnected to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.